# SDR ASAA0540615

- Difficulty date: November 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 65C338151
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND INTERIM EXTERNAL DOUBLER REPAIR PREVIOUSLY INSTALLED AT BS 279, STRINGER 17-18 LEFT.  REMOVED INTERIM REPAIR, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW ASA EA 5310-02513.  (M)
